zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Altering distances in probabilistic Menger spaces. (English) Zbl 1176.54034
The author obtains good variants of fixed point theorems due to {\it V. M. Sehgal} and {\it A. T. Bharucha-Reid} [Math. Syst. Theory 6, 97--102 (1972; Zbl 0244.60004)] and {\it B. S. Choudhury} and {\it K. Das} [Acta Math. Sin., Engl. Ser. 24, No. 8, 1379--1386 (2008; Zbl 1155.54026)].

MSC:
54H25Fixed-point and coincidence theorems in topological spaces
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
54E70Probabilistic metric spaces
WorldCat.org
Full Text: DOI
References:
[1] Khan, M. S.; Swaleh, M.; Sessa, S.: Fixed point theorems by altering distances between the points. Bull. aust. Math. soc. 30, 1-9 (1984) · Zbl 0553.54023
[2] Choudhury, B. S.; Das, K.: A new contraction principle in Menger spaces. Acta math. Sinica 24, 1379-1386 (2008) · Zbl 1155.54026
[3] Naidu, S. V. R.: Some fixed point theorems in metric spaces by altering distances. Czech math. J. 53, 205-212 (2003) · Zbl 1013.54011
[4] Sastry, K. P. R.; Babu, G. V. R.: Some fixed point theorems by altering distances between the points. Indian J. Pure. appl. Math 30, 641-647 (1999) · Zbl 0938.47044
[5] Hadžić, O.; Pap, E.: Fixed point theory in probabilistic metric spaces. (2001)
[6] Schweizer, B.; Sklar, A.: Probabilistic metric spaces. (1983) · Zbl 0546.60010
[7] Egbert, R. J.: Products and quotients of probabilistic metric spaces. Pacific J. Math. 24, 437-455 (1968) · Zbl 0175.46601
[8] Sehgal, V. M.; Bharucha-Reid, A. T.: Fixed points of contraction mappings on probabilistic metric spaces. Math. syst. Theory 6, 97-104 (1972) · Zbl 0244.60004
[9] B.S. Choudhury, K. Das, P.N. Dutta, A fixed point result in Menger spaces using a real function, Acta Math. Hungarica doi:10.1007/s10474-008-7242-3 · Zbl 1265.54163
[10] Lj. Cirić, Some new results for Banach contractions and Edelstein contractive mappings on fuzzy metric spaces, Chaos Solitons Fractals doi:10.1016/j.chaos.2008.11.010
[11] Fang, Jin-Xuan; Gao, Y.: Common fixed point theorems under strict contractive conditions in Menger spaces. Nonlinear anal. TMA 70, 184-193 (2009) · Zbl 1170.47061
[12] Jes\breve{}ić, S. N.; O’regan, Donal; Babac\breve{}ev, N. A.: A common fixed point theorem for R-weakly commuting mappings in probabilistic spaces with nonlinear contractive conditions. Appl. math. Comput. 201, 272-281 (2008)
[13] Miheţ, D.: Fuzzy ${\psi}$-contractive mappings in non-Archimedean fuzzy metric spaces. Fuzzy sets syst. 159, 739-744 (2008) · Zbl 1171.54330
[14] D. Miheţ, Fixed point theorems in probabilistic metric spaces, Chaos Solitons Fractals doi:10.1016/j.chaos.2008.04.030
[15] O’regan, D.; Saadati, R.: Nonlinear contraction theorems in probabilistic spaces. Appl. math. Comput. 195, 86-93 (2008) · Zbl 1135.54315
[16] Hadžić, O.: A generalization of the contraction principle in PM-spaces. Zb. rad. Prirod. mat. Fak. univ. U novom sadu 10, 13-21 (1980)
[17] Radu, V.: Lectures on probabilistic analysis. Statistics & applied mathematics 2 (1994) · Zbl 0927.60003
[18] Grabiec, M.: Fixed points in fuzzy metric spaces. Fuzzy sets syst. 27, 385-389 (1983) · Zbl 0664.54032
[19] Sherwood, H.: Complete probabilistic metric spaces. Wahr. verw. Geb. 20, 117-128 (1971) · Zbl 0212.19304